MedCalcHub stores your favorites, history, and saved calculations locally in your browser using localStorage. This data never leaves your device.
Optional advertising, when enabled, may use third-party cookies or similar technologies. You can accept or reject advertising below.
TIMI risk score for unstable angina / non-ST-elevation myocardial infarction, estimating 14-day risk of all-cause mortality, new or recurrent MI, or severe recurrent ischemia requiring urgent revascularization.
1 point each: age ≥65, ≥3 CAD risk factors, known CAD (stenosis ≥50%), aspirin use in past 7 days, ≥2 anginal events in 24h, ST-segment deviation, elevated cardiac markers (total 0–7)
0–7 points
TIMI UA/NSTEMI score stratifies 14-day risk of the composite of all-cause mortality, new or recurrent MI, or severe recurrent ischemia requiring urgent revascularization. 0–1: low risk (~4.7%); 2–4: intermediate risk (~8.3–19.9%); 5–7: high risk (~26.2–40.9%).
Specialty
CardiologyCategory
CardiologyDifficulty
Basic
Estimated Time
30 seconds
Version
1.0
Last Updated
2026-08-15
Formula
Keywords
Normal Range
0–7 points
Estimates 14-day risk of all-cause mortality, new or recurrent myocardial infarction, or severe recurrent ischemia requiring urgent revascularization in unstable angina / non-ST-elevation MI.
Score 0–1: low risk (~4.7% 14-day composite event rate); 2–4: intermediate risk (~8.3–19.9%); 5–7: high risk (~26.2–40.9%). Higher scores support earlier invasive strategy and intensified antithrombotic therapy.
The TIMI risk score is a widely used, validated bedside tool that rapidly identifies high-risk UA/NSTEMI patients who benefit most from early invasive management.
A 72-year-old man with hypertension, diabetes, and hyperlipidemia presents with recurrent chest pain over the past day, ST-segment depression on ECG, and a mildly elevated troponin. No known prior CAD and no aspirin use.
Inputs:
TIMI risk score 5 — HIGH risk (~26.2% 14-day event rate). Urgent invasive strategy and intensified antithrombotic therapy should be considered.
0-1: low risk (about 4.7% 14-day composite event rate). 2-4: intermediate risk (about 8.3-19.9%). 5-7: high risk (about 26.2-40.9%). Higher scores support earlier invasive strategy.
No. TIMI risk scoring is designed for unstable angina and NSTEMI. For STEMI, use STEMI-specific tools such as the Killip class or TIMI flow grade for perfusion assessment.
TIMI is simpler to calculate but considers fewer prognostic factors. GRACE is more comprehensive and is generally preferred by current guidelines. Both remain widely used in clinical practice.
Disclaimer: This calculator is intended for educational and clinical decision support purposes only. It does not replace clinical judgment or serial reassessment of the patient.